Alabama, 2025

Hail and Damaging Winds in Alabama, April 10, 2025

April 10, 2025 · NWS BMX · 39 events in 18 counties and zones

A potent shortwave trough dove southeastward from Missouri into the Tennessee Valley during the day and evening of April 10. Storms began firing over West Tennessee during the afternoon, moving southeasterly in conjunction with northwest flow aloft.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$500
Crop damage
None recorded
Events
39

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BMX wrote it up.

A potent shortwave trough dove southeastward from Missouri into the Tennessee Valley during the day and evening of April 10. Storms began firing over West Tennessee during the afternoon, moving southeasterly in conjunction with northwest flow aloft. Meanwhile, a pre-existing boundary was draped across north central Alabama, leftover from convection over Tennessee that morning. More storms began firing along this boundary during the late afternoon and evening hours, initially posing a hail threat. Up to golf ball-size hail fell across Etowah, Cherokee, and Blount counties, with steep mid-level lapse rates in place. Storms later grew upscale into a wind threat by sunset, with scattered pockets of wind damage across several counties.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before the first event at Apr 10, 1:32 PM CST, 2 hours 27 minutes earlier. Its key messages:

  • Updated at 146 PM CDT THU APR 10 2025
  • Level 1 and level 2 out of 5 risks for severe storms are outlooked for Central Alabama from 5 pm this afternoon through 1 am Friday morning. Large hail to half dollar size and damaging winds up to 60 mph will be possible with this activity.
Area forecast discussion, Apr 10, 1:32 PM CST, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
232 PM CDT Thu Apr 10 2025

...New LONG TERM...

.KEY MESSAGES...
Updated at 146 PM CDT THU APR 10 2025

- Level 1 and level 2 out of 5 risks for severe storms are
  outlooked for Central Alabama from 5 pm this afternoon through
  1 am Friday morning. Large hail to half dollar size and damaging
  winds up to 60 mph will be possible with this activity.

&&

.SHORT TERM...
(This evening through Friday)
Issued at 145 PM CDT THU APR 10 2025

This afternoon.

Broad troughing is positioned over much of the Ohio and Tennessee
River Valley Regions while ridging was over much of Mexico and
the Desert Southwest. A potent shortwave was identified by water
vapor imagery over Southeast Missouri and was moving southeast
toward Middle Tennessee. Toward the surface, low pressure was
analyzed across Southeast Minnesota with an occluded front
extending south to a Triple Point positioned just Northwest of St.
Louis, MO with a warm front extending east just north of the Ohio
River and a cold front stretching southwest across Oklahoma into
Northern Texas.

Expect partly cloudy skies this afternoon with an increasing
chance for thunderstorm activity initially across the northwest
counties toward mid afternoon, then increasing further and
expanding southeast with time through late afternoon out ahead of
the approaching mid-level disturbance. Some storms may be severe
with large hail up to half dollar size and damaging winds up to 60
mph. High temperatures will range from the lower 70s in the
higher terrain east to the lower 80s southwest and far west. Winds
will be from the west to southwest at 7-14 mph.

Tonight.

The potent disturbance embedded in the troughing to our north
will continue to dive southeast, moving over the Tennessee Valley
Region this evening and into the overnight hours while a surface
cold front arrives from the northwest. Steep lapse rates due to
the cold pocket aloft will help force convective development
through the evening that will push southeast with time through the
overnight hours. Some storms may be severe with large hail up to
half dollar size and damaging winds up to 60 mph. Lows tonight
will range from the mid 40s far north to the lower 50s south.
Winds will initially be from the west, becoming northwest behind
the activity with speeds from 5-10 mph.

Friday.

Broad troughing will remain over the forecast area into the day
on Friday as a secondary disturbance dives southeast around the
base of the trough from the Mid-South Region toward the Central
Gulf Coast. The surface cold front will move southeast of the area
by the late morning hours. There will be potential for some
showers and storms developing and pushing southward into the area
from the north and northeast through the day, but instability
values appear to be lower than today, resulting in storm
intensities lower than this afternoon and evening. High
temperatures will range from the lower 60s far north to the lower
70s south. Winds will be from the northwest at 8-16 mph.

05

&&

.LONG TERM...
(Friday night through next Wednesday)
Issued at 220 PM CDT THU APR 10 2025

Behind the front, look for surface ridging to build in across ERN
Conus for the weekend. With light/near calm winds expected for
Saturday night into early Sunday, we could see a little patchy
frost in our far NRN and NE counties toward sunrise. By Monday,
the ridge center will shift SE toward FL and a SW low level flow.
Look for warmer temperature readings for Monday (generally lower
to mid 80s) in response. Another reinforcing cold front will move
through late Monday and will help to cool things down for lows
again and get rid of the 80s for a few days (rest of extended).
No precip is anticipated with the Monday front.

08

Previous long-term discussion:
(Friday night through next Wednesday)
Issued at 139 AM CDT THU APR 10 2025

Following the departure of the upper-level trough, cooler conditions
will develop on Saturday as deep north to northwest flow brings down
a northern airmass. Temperatures on Saturday will warm into the 60s
with sunny skies. Will have to watch for frost development Sunday
morning, especially in the cooler valley areas across the north
where temperatures are forecast to fall into the mid to upper 30s.
Went on the cooler side of forecast guidance given northeasterly
surface flow and clear skies.

High pressure and low to mid-level ridging will continue to dominate
the pattern through the early part of next week in which
temperatures warm back into the 80s on Monday as flow shifts back to
the west-southwest. An upper-level trough will move across the Upper
Midwest towards the Great Lakes on Monday night into Tuesday. It
looks like the associated cold front will quickly pass through the
area during the day on Tuesday, but forcing will be far removed to
our north and moisture appears limited, so did not add PoPs into the
forecast for now, but may introduce some low PoPs in later forecast
updates. That frontal passage looks to bring some cooler, drier air
back to the region by the middle of next week.

86/Martin

&&

.AVIATION...
(18Z TAFS)
Issued at 1230 PM CDT THU APR 10 2025

VFR conditions will prevail through this afternoon while high and
some mid level clouds increase from the northwest. A disturbance
from the northwest is expected to support thunderstorms developing
and moving into the area this evening and persisting into the
overnight hours as the activity pushes southeast across much of
the area with some severe storms potentially becoming severe with
damaging winds and large hail. Low-level winds will be from the
west, becoming northwest late behind the activity with speeds from
6-12 kts. VFR conditions are expected to return areawide toward
daybreak on Friday before chances for showers and storms return to
portions of the area just beyond this cycle.

05

&&

.FIRE WEATHER...

A cold front will bring chances of showers and thunderstorms to
Central Alabama late this afternoon through tonight. Additional
light rain will slide through on Friday afternoon behind the
front. However, amounts will be light. By the weekend, no
additional wetting rain is in the forecast. Winds and relative
humidities are expected to remain outside of critical thresholds.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     45  65  39  64 /  50  40   0   0
Anniston    46  65  40  65 /  50  40   0   0
Birmingham  49  65  43  64 /  50  30   0   0
Tuscaloosa  50  69  44  68 /  50  20   0   0
Calera      49  66  44  66 /  50  20   0   0
Auburn      50  68  45  66 /  50  20   0   0
Montgomery  52  71  45  67 /  50  10   0   0
Troy        52  72  46  67 /  50  20   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...05
LONG TERM....08/86/Martin
AVIATION...05
Hazardous weather outlook, Apr 10, 1:30 AM CST, 14 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
230 AM CDT Thu Apr 10 2025

ALZ011>015-017>050-111030-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
230 AM CDT Thu Apr 10 2025

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Strong to severe storms are possible this afternoon through the
evening. Large hail and damaging winds will be the primary concerns.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
this afternoon and evening.

In the hours before

Special weather statement, Apr 10, 3:45 PM CST, 14 minutes before
Special Weather Statement
National Weather Service Birmingham AL
445 PM CDT Thu Apr 10 2025

ALZ018-102215-
Etowah AL-
445 PM CDT Thu Apr 10 2025

...A STRONG THUNDERSTORM WILL IMPACT ETOWAH COUNTY THROUGH 515 PM
CDT...

At 444 PM CDT, Doppler radar was tracking a strong thunderstorm near
Altoona, or 8 miles east of Oneonta, moving east at 25 mph.

HAZARD...Wind gusts near 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Walnut Grove, Gadsden Steam Plant, Hokes Bluff, Rainbow City,
Rockledge, Altoona, Aurora, Cobb City, Attalla, Gadsden Water Works,
Northside, Reaves, Ramsey, Glencoe, Big Wills Creek, Howelton,
Ballplay, Crudup, Southside, and Gallant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central, northeastern and east central Alabama.

&&

LAT...LON 3416 8585 3411 8584 3412 8579 3410 8580
      3399 8574 3393 8574 3396 8584 3394 8590
      3391 8590 3392 8595 3388 8599 3390 8614
      3399 8620 3397 8625 3398 8629 3394 8633
      3394 8635 3408 8632 3411 8629
TIME...MOT...LOC 2144Z 269DEG 20KT 3398 8633

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

89^GSatterwhite

The radar

The Northeast Alabama radar (KHTX), 103 km away, was scanning. The volume nearest the first event began at 21:58 UTC.

Open the radar archive at this moment

Event by event

31 thunderstorm wind, 8 hail. Local standard time, as filed.

Hail, Etowah

When
April 10, 3:59 PM CST to 4:02 PM CST
Where
Etowah County, 0.82 mi WNW of Sibert
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
34.003, -86.114

Quarter size hail was reported in Attalla.

Hail, Etowah

When
April 10, 4:08 PM CST to 4:13 PM CST
Where
Etowah County, 0.88 mi NE of East Gasden
Measured
1.75 in hail
Reported by
Public
Coordinates
34.011, -85.991

Up to golf ball size hail fell in Gadsden.

Hail, Etowah

When
April 10, 4:18 PM CST to 4:22 PM CST
Where
Etowah County, 0.47 mi N of Hokes Bluff
Measured
1 in hail
Reported by
Public
Coordinates
34.007, -85.871

Quarter size hail was reported in Hokes Bluff.

Hail, Etowah

When
April 10, 5:22 PM CST to 5:26 PM CST
Where
Etowah County, 2.51 mi N of Tabor
Measured
1.75 in hail
Reported by
Public
Coordinates
34.186, -85.925

Golf ball size hail fell in Keener.

Thunderstorm Wind, Cherokee

When
April 10, 5:28 PM CST to 5:32 PM CST
Where
Cherokee County, 1.03 mi WSW of Leesburg
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.176, -85.767

Multiple trees were downed in the Leesburg area.

Hail, Cherokee

When
April 10, 5:30 PM CST to 5:34 PM CST
Where
Cherokee County, 1.77 mi WNW of Centre
Measured
1.25 in hail
Reported by
Public
Coordinates
34.159, -85.709

Quarter to half dollar size hail fell in Centre.

Thunderstorm Wind, Cherokee

When
April 10, 5:34 PM CST to 5:40 PM CST
Where
Cherokee County, 0.42 mi W of Cedar Bluff
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.220, -85.607

Multiple trees were downed in the Cedar Bluff area.

Thunderstorm Wind, Cherokee

When
April 10, 5:40 PM CST to 5:50 PM CST
Where
Cherokee County, 1.27 mi ENE of Gaylesville
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.280, -85.531

Trees and power lines were downed in the Gaylesville area, with one tree falling on a manufactured home.

Hail, Blount

When
April 10, 5:53 PM CST to 6:05 PM CST
Where
Blount County, 1.33 mi NW of Liberty
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
34.133, -86.537

Quarter size hail was reported between Blountsville, Brooksville, and Snead.

Thunderstorm Wind, Blount

When
April 10, 6:02 PM CST to 6:18 PM CST
Where
Blount County, 0.63 mi W of Blountsville
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.081, -86.591

Several large trees were downed in the Blountsville area. One tree fell on a home on Joy Rd.

Thunderstorm Wind, Blount

When
April 10, 6:16 PM CST to 6:25 PM CST
Where
Blount County, 0.27 mi SW of Oneonta
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.947, -86.473

Multiple trees were downed in the Oneonta, Cleveland, and Nectar areas.

Thunderstorm Wind, Etowah

When
April 10, 6:18 PM CST to 6:32 PM CST
Where
Etowah County, 0.26 mi ESE of Hokes Bluff
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.998, -85.866

Several trees were downed around Hokes Bluff.

Thunderstorm Wind, Jefferson

When
April 10, 6:27 PM CST to 6:31 PM CST
Where
Jefferson County, 2.39 mi ENE of Partridge Xrds
Measured
50 kt (58 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
33.787, -86.894

Trees and power lines were downed on Warrior-Jasper Rd and Mayfield Rd.

Thunderstorm Wind, Walker

When
April 10, 6:30 PM CST to 6:45 PM CST
Where
Walker County, 0.22 mi NNW of Jasper
Measured
39 kt (45 mph) estimated gust
Property damage
$500
Reported by
Fire Department/Rescue
Coordinates
33.833, -87.281

Numerous trees were downed across Jasper associated with an outflow boundary.

Thunderstorm Wind, St. Clair

When
April 10, 6:31 PM CST to 6:38 PM CST
Where
St. Clair County, 0.39 mi NW of Springville
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.774, -86.475

Multiple trees were downed in the Springville area.

Thunderstorm Wind, St. Clair

When
April 10, 6:32 PM CST to 6:37 PM CST
Where
St. Clair County, 0.67 mi N of Steele
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.940, -86.202

Multiple trees were downed in the Steele area.

Thunderstorm Wind, St. Clair

When
April 10, 6:35 PM CST to 6:42 PM CST
Where
St. Clair County, 0.62 mi NW of Ashville
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.837, -86.257

Multiple trees were downed in the Ashville area.

Thunderstorm Wind, Etowah

When
April 10, 6:36 PM CST to 6:40 PM CST
Where
Etowah County, 0.69 mi SW of Alabama City
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.022, -86.058

A tree fell on a house in Attalla.

Thunderstorm Wind, Jefferson

When
April 10, 6:36 PM CST to 6:45 PM CST
Where
Jefferson County, 1.71 mi E of Dixiana
Measured
50 kt (58 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
33.735, -86.651

Trees and power lines were downed in the Pinson, Clay, and Palmerdale areas.

Hail, Etowah

When
April 10, 6:40 PM CST to 6:44 PM CST
Where
Etowah County, 2.16 mi NNE of Williams
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
33.929, -86.086

Golf ball size hail fell in the Rainbow City area.

Thunderstorm Wind, St. Clair

When
April 10, 6:44 PM CST to 6:55 PM CST
Where
St. Clair County, 1.06 mi NNW of Ragland
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.745, -86.156

Multiple trees were downed in the Ragland area.

Thunderstorm Wind, St. Clair

When
April 10, 6:53 PM CST to 7:05 PM CST
Where
St. Clair County, 0.48 mi NNW of Pell City
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.586, -86.284

Numerous trees were downed across Pell City.

Thunderstorm Wind, Lamar

When
April 10, 6:54 PM CST to 7:05 PM CST
Where
Lamar County, 0.74 mi ENE of Vernon
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.753, -88.108

Multiple trees were downed across Lamar County, including the Vernon and Sulligent areas.

Thunderstorm Wind, Fayette

When
April 10, 6:55 PM CST to 7:12 PM CST
Where
Fayette County, 5.09 mi NNW of Alta
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.742, -87.550

Trees and power lines were downed in the Pea Ridge area north of Berry.

Thunderstorm Wind, Fayette

When
April 10, 7:00 PM CST to 7:11 PM CST
Where
Fayette County, 0.16 mi SSW of Belk
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.648, -87.931

Trees and power lines were downed in Belk.

Thunderstorm Wind, Calhoun

When
April 10, 7:06 PM CST to 7:12 PM CST
Where
Calhoun County, 0.63 mi NNE of Anniston
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.659, -85.827

Trees were downed across Anniston.

Thunderstorm Wind, Talladega

When
April 10, 7:11 PM CST to 7:21 PM CST
Where
Talladega County, 0.4 mi NNW of Talladega
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.435, -86.103

Numerous trees were downed across Talladega.

Thunderstorm Wind, Randolph

When
April 10, 7:21 PM CST to 7:36 PM CST
Where
Randolph County, 0.82 mi WNW of Newell
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.433, -85.434

Trees and power lines were downed in the Newell area.

Thunderstorm Wind, Clay

When
April 10, 7:25 PM CST to 7:40 PM CST
Where
Clay County, 1.55 mi ENE of Millerville
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.191, -85.907

Numerous trees were downed across Clay County.

Thunderstorm Wind, Shelby

When
April 10, 7:40 PM CST to 8:10 PM CST
Where
Shelby County, 0.54 mi SSE of Scotrock
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
33.242, -86.818

Numerous trees were downed across Shelby County.

Thunderstorm Wind, Tallapoosa

When
April 10, 8:35 PM CST to 9:15 PM CST
Where
Tallapoosa County, 0.5 mi WNW of Dadeville
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.833, -85.758

Trees were downed across Tallapoosa County.

Thunderstorm Wind, Elmore

When
April 10, 9:00 PM CST to 9:30 PM CST
Where
Elmore County, 1.75 mi E of Wetumpka
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
32.552, -86.190

Multiple trees and power lines were downed across Elmore County.

Hail, Autauga

When
April 10, 9:23 PM CST to 9:28 PM CST
Where
Autauga County, 0.69 mi NNE of Pine Level
Measured
0.88 in hail
Reported by
Broadcast Media
Coordinates
32.589, -86.465

Dime to nickel-size hail was reported in the Deatsville area along the Autauga/Elmore county line.

Thunderstorm Wind, Lee

When
April 10, 9:25 PM CST to 9:50 PM CST
Where
Lee County, 0.47 mi WNW of Loachapoka
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.603, -85.587

Trees were downed across Lee County.

Thunderstorm Wind, Lee

When
April 10, 9:32 PM CST to 9:42 PM CST
Where
Lee County, 0.62 mi SW of Auburn
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.613, -85.477

Trees were downed in Auburn, including on Lee Road 57 and Lee Road 58.

Thunderstorm Wind, Lee

When
April 10, 9:32 PM CST to 9:42 PM CST
Where
Lee County, 0.5 mi W of Opelika
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.649, -85.379

Trees were downed in Opelika, including on Highway 80, Highway 51, and Lee Road 40.

Thunderstorm Wind, Russell

When
April 10, 9:50 PM CST to 9:55 PM CST
Where
Russell County, 1.74 mi NNW of Unland
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.443, -85.292

Trees and power lines were downed at the intersection of US Highway 80 and Herring Rd, with the roadway becoming partially blocked and the power lines catching fire.

Thunderstorm Wind, Russell

When
April 10, 9:51 PM CST to 9:56 PM CST
Where
Russell County, 0.77 mi NW of Crawford
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
32.457, -85.190

A church sign was damaged and power lines were downed.

Thunderstorm Wind, Russell

When
April 10, 9:51 PM CST to 9:57 PM CST
Where
Russell County, 2.89 mi NNW of Uchee
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.385, -85.377

Trees were downed on Alabama Highway 51, including at Torbert Lake Road and Slosheye Road. Power outages were reported to the south in Hurtsboro.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Alabama in 2025Every state in 2025This day in weather historyWarnings in Alabama, April 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1234015, 1234016, 1234017, 1234018, 1234020, 1234019, 1234024, 1234021, 1234027, 1234516, 1234515, 1234518, 1234555, 1234532, 1234543, 1234535, 1234542, 1234546, 1234552, 1234548, 1234550, 1234572, 1234566, 1234568, 1234567, 1234570, 1234573, 1234574, 1234578, 1234577, 1234579, 1234580, 1236350, 1234583, 1234581, 1234582, 1234586, 1234587, 1234588.